Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What home remedy can I take to prevent heaviness in the stomach due to ciprofloxacin and paracetamol ?

i`m taking ciproflaxacin with paracetamol, my tummy feels heavy(i need home remedis to stop this), and can you tell me how the combination helps with PID(ultrasound-related)
Asked On : Mon, 4 Apr 2011
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi tricia;
Thanks for choosing HealthcareMagic
Ciprofloxacin is a broad spectrum antibiotic & paracetamol is a analgesic .These medicines have been prescribed by your doctor for PID (pelvic inflammatory disease).The name itself suggests that there is inflammation in pelvis which comes because of infection so it is necessary to take antibiotic to cure the disease.If you have heaviness in stomach after taking these medicines it could be because of hyperacidity so either you can take a antacid or home remedy will be to take these medicines with a glass of milk to avoid acidity.
Take care
Answered: Mon, 4 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor